# SDR SWIA201438063

- Difficulty date: June 1, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 28,635 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT HAS SEVERAL CHAFING MARKS NEAR NUTPLATES.  C-CHECK, REPAIRED CARGO FLOOR SUPPORT, BLENDED CHAFES SMOOTH AND RESTORED FINISH TO REPAIR IAW REO.
